# SDR ABXA20251111294

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 98,262 hours, 24,550 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 8TC34ABV1
- Part serial: BN227642
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT,  RT ENGINE OIL TEMP INDICATION BLANKED AFTER ENGINE START, ACFT RETURNED TO THE GATE AND MTX GROUNDED ACFT , TROUBLESHOT AND FOUND NR 2 ENGINE OIL TEMP SENSOR DAMAGED. REMOVED AND REPLACED THE SENSOR IAW AMM 79-34-01. OPS CHECKED GOOD,  ALL INDICATIONS GOOD .ACFT REMAINS NO ETOPS .MTX RETURNED ACFT TO SERVICE.
